Please use this identifier to cite or link to this item: https://hdl.handle.net/10356/80947
Title: A new integrated approach for dye removal from wastewater by polyoxometalates functionalized membranes
Authors: Yao, Lei
Zhang, Lizhi
Wang, Rong
Chou, Shuren
Dong, ZhiLi
Keywords: Membrane
Dye removal
Polyoxometalates
Adsorption
Catalytic degradation
Issue Date: 2015
Source: Yao, L., Zhang, L., Wang, R., Chou, S., & Dong, Z. (2015). A new integrated approach for dye removal from wastewater by polyoxometalates functionalized membranes. Journal of Hazardous Materials, 301, 462-470.
Series/Report no.: Journal of Hazardous Materials
Abstract: Membrane technique is a promising way for the removal of dyes from wastewater. A unique approach combining both the adsorptive and the catalytic membrane processes was proposed on the basis of a new functionalized membrane. The membrane integrating both the adsorptive and catalytic activities was developed by introducing polyoxometalates (POMs) as an ideal candidate for the membrane functionalization via a novel sol–gel method. A two-step protocol, adsorptive separation and catalytic degradation, was designed for dye removal, realizing an excellent dye rejection with easy and economic membrane regeneration through simply soaking the membrane in a limited volume of dilute oxidant solution. This approach is feasible and versatile owing to the flexible selection of distinct POMs and design of catalytic degradation routes as required. As a result, the current research provides insight into a new methodology of the membrane technique in dye removal applications.
URI: https://hdl.handle.net/10356/80947
http://hdl.handle.net/10220/38970
ISSN: 0304-3894
DOI: http://dx.doi.org/10.1016/j.jhazmat.2015.09.027
Rights: © 2015 Elsevier B.V. This is the author created version of a work that has been peer reviewed and accepted for publication by Journal of Hazardous Materials, Elsevier B.V. It incorporates referee’s comments but changes resulting from the publishing process, such as copyediting, structural formatting, may not be reflected in this document. The published version is available at: [http://dx.doi.org/10.1016/j.jhazmat.2015.09.027].
Fulltext Permission: open
Fulltext Availability: With Fulltext
Appears in Collections:CEE Journal Articles
MSE Journal Articles
NEWRI Journal Articles

Files in This Item:
File Description SizeFormat 
Revised Manuscript.pdfMain article1.14 MBAdobe PDFThumbnail
View/Open

Google ScholarTM

Check

Altmetric

Items in DR-NTU are protected by copyright, with all rights reserved, unless otherwise indicated.